# SDR SWAA2024062586015

- Difficulty date: May 15, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INLET COWL OUTER LOWER PANEL 412AB ONE EACH FASTENER HOLE ELONGATED<[01] LEFT INLET COWL IS BEING REPLACED ON TASK CARD # TTG8Q00S71JJ;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
